# SDR HALA2019110600469

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 34,128 hours, 50,843 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 59567435501
- Part serial: EFS0045
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 9,774 hours, 21,908 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DOOR OPEN ON EAD WHILE ON APPROACH.// REMOVED AND REPLACED RH MAIN LANDING GEAR DOOR ACTUATOR PER AMM 32-34-03. OPS CHECK AND LEAK CHECK GOOD. OK FOR SERVICE. PERFORMED GEAR SWING. NO DEFECTS NOTED.
